My legs burn like acid and I have sever pain behind my knees and groin. Pitting edema in shins. I've been checked for blood clots and have none according to the ER doctor. C
It's possible, look at this, hope it helps:
It's not likely that Effexor is causing your problem. Don't just go to an ER doctor, go to a doctor who will do more than check your immediate problem. Do you have a family doctor? That would be a place to start. Is this a new or ongoing problem? Tell the doctor everything you are dealing with, let him/her advise you where to go from there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 3 answers
Posted 6 Apr 2013 • 2 answers
Posted 1 Jun 2014 • 3 answers
Posted 18 Jun 2014 • 1 answer
My so age 27th took cumadin his level a week later his counts are 9.3 they are not hospitalized him?
Posted 10 Nov 2015 • 0 answers